# SDR UALA2010102203912

- Difficulty date: October 21, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 57,643 hours, 8,361 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: MF20003
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN READ 1640 PSI. LESS THAN LIMIT AS REQUIRED NR 3SVC CK.   REPLACED OXYGEN BOTTLE.  OPS & LEAK CHECKED , NO LEAK FOUND.
